# SDR CA090702010

- Difficulty date: June 25, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 10,727 hours
- Engine: Pwa PT6T3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 3120118101
- Condition: Spalled
- Location: Accessory G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND FLECKS OF METAL ON CTR CHIP PLUG.
